# SDR CALA2023060201744

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 28,505 hours, 10,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: NA
- Condition: Odor
- Location: Cabin, #1 & #2 F
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CREW REPORTED ODOR IN CABIN. MUST COMPLY WITH AMM 05-51-26-800-801-C1 CHANGE RE-CIRCULATION FILTER(S) (IF NOT PREVIOUSLY ACCOMPLISHED).. ALLOW THE AIRCRAFT''S AIR-CONDITIONING SYSTEM TO RUN ON THE GROUND UNTIL ALL TRACES OF THE SMOKE/ODOR HAVE DISSIPATED. ALSO, IF NECESSARY ACCOMPLISH DUCT CLEAN OUT PER AMM 21-00-21/201 TO FURTHER REMOVE ANY RESIDUAL SMOKE/ODOR. R/R #1 AND #2 RECIRCULATION FILTERS IRW AMM 21-25-01, RUN BOTH PACKS FOR 15 MINUTES AFTER THE FILTERS WERE CHANGED, THERE IS NOT TRACES OF SMOKE/ODOR NOTICED AT THIS TIME PARTS USED: 29-2124-3-0006,QTY :1
